Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 42, NWS Tulsa, OK

May 17, 20154 counties in Oklahoma

NWS Tulsa, OK issued this tornado warning at May 17, 2015, 12:16 AM CDT for 4 counties in Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2015, 12:16 AM CDT (05:16 UTC)
Expired
May 17, 2015, 12:45 AM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

What was reported inside it

TimeReportWhereRemark
May 17, 12:32 AM CDTTORNADO 12 Wnw Bernice, OKA TORNADO SNAPPED AND UPROOTED NUMEROUS TREES
May 17, 12:36 AM CDTHAIL 1.753 N Vinita, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 8:42 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.4
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WFUS54 KTSA 170516
TORTSA
OKC035-041-097-115-170545-
/O.NEW.KTSA.TO.W.0042.150517T0516Z-150517T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT SUN MAY 17 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  NORTH CENTRAL MAYES COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHWESTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1245 AM CDT

* AT 1215 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BIG CABIN...AND MOVING NORTHEAST AT 45
  MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BIG CABIN...VINITA...
  CLEORA...BERNICE...PYRAMID CORNERS...BERNICE STATE PARK...AFTON AND
  BLUEJACKET.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 273 AND 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3683 9513 3665 9479 3647 9520 3651 9529
TIME...MOT...LOC 0516Z 224DEG 40KT 3651 9521

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
3 follow-up statements
785 
WWUS54 KTSA 170523
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT SUN MAY 17 2015

OKC097-170533-
/O.CAN.KTSA.TO.W.0042.000000T0000Z-150517T0545Z/
MAYES OK-
1223 AM CDT SUN MAY 17 2015

...THE TORNADO WARNING FOR NORTH CENTRAL MAYES COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3656 9518 3683 9513 3665 9479 3651 9510
TIME...MOT...LOC 0523Z 224DEG 40KT 3658 9511

$$

OKC035-041-115-170545-
/O.CON.KTSA.TO.W.0042.000000T0000Z-150517T0545Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
1223 AM CDT SUN MAY 17 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN OTTAWA...
NORTHWESTERN DELAWARE AND SOUTHEASTERN CRAIG COUNTIES UNTIL 1245 AM
CDT...

AT 1221 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES EAST OF BIG CABIN...AND MOVING NORTHEAST AT 45
MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...VINITA...CLEORA...BERNICE...
  BERNICE STATE PARK AND AFTON

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 282 AND 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3656 9518 3683 9513 3665 9479 3651 9510
TIME...MOT...LOC 0523Z 224DEG 40KT 3658 9511

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
781 
WWUS54 KTSA 170529
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT SUN MAY 17 2015

OKC035-041-115-170545-
/O.CON.KTSA.TO.W.0042.000000T0000Z-150517T0545Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
1229 AM CDT SUN MAY 17 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN OTTAWA...
NORTHWESTERN DELAWARE AND SOUTHEASTERN CRAIG COUNTIES UNTIL 1245 AM
CDT...

AT 1227 AM CDT...A SEVERE THUNDERSTORM WITH STRONG LOW LEVEL ROTATION
THAT COULD PRODUCE A TORNADO AT ANY TIME  WAS LOCATED NEAR CLEORA...
AND MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BERNICE...BERNICE STATE PARK
  AND AFTON

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 289 AND 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3659 9510 3679 9505 3665 9479 3654 9504
TIME...MOT...LOC 0529Z 220DEG 44KT 3659 9497

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
825 
WWUS54 KTSA 170535
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT SUN MAY 17 2015

OKC035-170545-
/O.CAN.KTSA.TO.W.0042.000000T0000Z-150517T0545Z/
CRAIG OK-
1235 AM CDT SUN MAY 17 2015

...THE TORNADO WARNING FOR SOUTHEASTERN CRAIG COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3660 9492 3665 9500 3676 9499 3665 9479
TIME...MOT...LOC 0535Z 216DEG 49KT 3666 9491

$$

OKC041-115-170545-
/O.CON.KTSA.TO.W.0042.000000T0000Z-150517T0545Z/
DELAWARE OK-OTTAWA OK-
1235 AM CDT SUN MAY 17 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN OTTAWA AND
NORTHWESTERN DELAWARE COUNTIES UNTIL 1245 AM CDT...

AT 1234 AM CDT...A SEVERE THUNDERSTORM WITH STRONG LOW LEVEL ROTATION
THAT COULD PRODUCE A TORNADO AT ANY TIME  WAS LOCATED NEAR BERNICE
STATE PARK...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTIES..

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3660 9492 3665 9500 3676 9499 3665 9479
TIME...MOT...LOC 0535Z 216DEG 49KT 3666 9491

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 9:15 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, May 16, 9:15 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SAT MAY 16 2015

.DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.

PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/

DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS.  FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.

ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.

BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY.  THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.

SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S.  THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  86  68  85 /  90  10  20  20
FSM   70  85  68  82 /  90  50  70  50
MLC   71  82  68  83 /  90  30  60  30
BVO   67  85  61  83 /  90  10  10  20
FYV   67  81  65  80 /  90  40  50  40
BYV   67  81  65  80 /  90  40  50  40
MKO   68  83  66  83 /  90  20  40  30
MIO   70  84  66  82 /  90  20  20  20
F10   68  83  66  83 /  90  10  40  20
HHW   69  82  68  82 /  80  60  70  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
Hazardous weather outlook, May 16, 9:28 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT SAT MAY 16 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
928 PM CDT SAT MAY 16 2015

...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES MUCH OF TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

DISCUSSION...
SEVERE THUNDERSTORMS ARE MOVING INTO EASTERN OKLAHOMA THIS EVENING
AND WILL EVENTUALLY MOVE INTO WESTERN ARKANSAS BY MIDNIGHT.
TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALL
POSSIBLE THROUGH MUCH OF TONIGHT.

DISCRETE CELLS HAVE FORMED THIS EVENING AHEAD OF A LARGE LINE OF
THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA. THESE STORMS WILL
BE CAPABLE OF ALL MODES OF SEVERE WEATHER THIS EVENING AS THEY
MOVE TO THE NORTHEAST. THE LARGE COMPLEX OF STORMS OVER CENTRAL
OKLAHOMA WILL ALSO CONTINUE TO MOVE EAST WITH LARGE HAIL...DAMAGING
WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL
REMAIN OVER EASTERN OKLAHOMA...WITH RELATIVELY LOWER RISK DURING
THE OVERNIGHT OVER INTO WESTERN ARKANSAS.

LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS...
AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY
RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL
OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS
SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT
GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND
FESTIVITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC
FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS.
THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE
HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS
OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE
SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO.

SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL
CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE
EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 16, 11:08 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     3 SW LIBERTY            35.83N 96.02W
05/16/2015  M58 MPH          OKMULGEE           OK   TRAINED SPOTTER

&&

KAH
Local storm report, May 16, 11:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TORNADO          BROKEN ARROW            36.05N 95.79W
05/16/2015                   TULSA              OK   TRAINED SPOTTER

            REPORTED NEAR KENOSHA AND THE CREEK TURNPIKE.

&&

KAH
Local storm report, May 16, 11:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND GST     TULSA                   36.13N 95.92W
05/16/2015  M63 MPH          TULSA              OK   ASOS

            MEASURED AT TULSA INTERNATIONAL AIRPORT

&&

KAH
Local storm report, May 16, 11:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     OWASSO                  36.27N 95.85W
05/16/2015  E65 MPH          TULSA              OK   TRAINED SPOTTER

            REPORTED NEAR 106TH STREET NORTH AND HIGHWAY 169.

&&

KAH
Local storm report, May 16, 11:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND GST     2 E INOLA               36.15N 95.47W
05/16/2015  M75 MPH          ROGERS             OK   TRAINED SPOTTER

            MEASURED ON HIGHWAY 412.

&&

KAH
Local storm report, May 17, 12:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     4 NW INOLA              36.19N 95.56W
05/16/2015                   ROGERS             OK   BROADCAST MEDIA

            DAMAGE TO HOMES NEAR THE KINX RADAR SITE FROM POSSIBLE
            TORNADO.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:55 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee2 hr
May 16, 9:08 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 16, 9:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
May 16, 9:32 PM CDTSevere Thunderstorm WarningTSACreek43 min
May 16, 9:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee39 min
May 16, 9:38 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee2 hr
May 16, 9:49 PM CDTSevere Thunderstorm WarningTSAOsage, Washington56 min
May 16, 9:54 PM CDTTornado WarningTSAOkfuskee36 min
May 16, 9:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington46 min
May 16, 10:02 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington43 min
May 16, 10:04 PM CDTTornado WarningTSAOsage, Pawnee26 min
May 16, 10:04 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee41 min
May 16, 10:15 PM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more2 hr
May 16, 10:22 PM CDTTornado Warning Tornado observedTSAOsage, Washington23 min
May 16, 10:29 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 16, 10:35 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington40 min
May 16, 10:41 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa94 min
May 16, 10:43 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner47 min
May 16, 10:44 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner46 min
May 16, 11:01 PM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Rogers, Tulsa119 min
May 16, 11:01 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner44 min
May 16, 11:09 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more2 hr
May 16, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers48 min
May 16, 11:19 PM CDTTornado WarningTSATulsa, Wagoner26 min
May 16, 11:29 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa, Wagoner61 min
May 16, 11:35 PM CDTTornado Warning Tornado observedTSAMayes, Rogers, Wagoner25 min
May 16, 11:39 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner51 min
May 16, 11:47 PM CDTTornado WarningTSAMayes, Rogers28 min
May 16, 11:55 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers65 min
May 17, 12:05 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa55 min
May 17, 12:09 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
May 17, 12:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more63 min
May 17, 12:19 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more116 min
May 17, 12:34 AM CDTTornado WarningTSADelaware, Ottawa31 min
May 17, 12:49 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
May 17, 12:56 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more6 hr
May 17, 12:59 AM CDTAreal Flood AdvisoryTSAAdair, Delaware2 hr
May 17, 1:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah62 min
May 17, 1:14 AM CDTSpecial Weather StatementTSALatimer61 min
May 17, 1:37 AM CDTFlash Flood WarningTSAAdair6 hr
May 17, 2:02 AM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha58 min
May 17, 2:24 AM CDTSpecial Weather StatementTSALatimer66 min
May 17, 2:48 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha117 min
May 17, 3:00 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 17, 3:01 AM CDTSpecial Weather StatementTSAMcCurtain59 min
May 17, 6:36 AM CDTAreal Flood WarningTSAAdair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more8 hr
May 17, 9:00 AM CDTRiver Flood AdvisoryTSACherokee55 hr
May 17, 9:11 AM CDTRiver Flood WarningTSAOkmulgee71 hr
May 17, 9:11 AM CDTRiver Flood WarningTSAOttawa3 days

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.